# SDR SWAA2020061090643

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 55,070 hours, 32,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT PAX CABIN EMERGENCY EXIT LIGHTS (OVER WING INSIDE & OUSIDE) INOP.  REPLACED LT OVER WING EMERGENCY EXIT LIGHTS BATTERY PACK REF AMM 33-511-06.
